# SDR TWAA0016005

- Difficulty date: October 5, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND LONGERON CRACKED AT STA 586, LONGERON 25R.  REPLACED PART AND FASTENERS PER SRM 51-30-01 AND SPM 6-70-01.
